# SDR AALA20180703014

- Difficulty date: June 12, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 60,599 hours, 15,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON THE RIGHT WING UPPER SKIN AT THE DIAGONAL BRACE NR 4 FASTENER HOLE. REPAIRED RIGHT WING UPPER SKIN PER EA 281687.
